# SDR ASAA2025020456545

- Difficulty date: February 4, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N520AS
- Make and model: Boeing 737890
- Aircraft serial: 36481
- Aircraft time: 49,914 hours, 17,596 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146A5810466
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL PN 146A5810-466 REQUIRES 2 INSERTS,. GROUNDED - YES. REPAIRED FLOOR PANEL 146A5810-466 OF 2 INSERTS IAW B737-800 SRM 53-00-50-2R-0.
